MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,400X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF

HALYARD - IRVINE SURGPN,400X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF
Model Number CBI004
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 2-14 ml/hr, procedure: unknown, cathplace: unknown.It was reported that a patient experienced a high flow rate event associated with the use of a elastomeric infusion pump.It was also noted that there was a "blockness of the upper part of the leg." no further information was received.

Brand Name
SURGPN,400X2-14,CB SAF,-,OQ,5
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6343114
Report Number2026095-2017-00031
Device Sequence Number10771606
Product Code MEB
UDI-Device Identifier10680651134810
UDI-Public10680651134810
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCBI004
Device Catalogue Number101348100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date02/20/2017
Patient Sequence Number1